# SDR USAA980180

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 717-715
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 712-715 WL 203 BL '0' LONGITUDINAL FLOORBEAM WEB.  CUTOUT DAMAGED AREA, INSTALLED WEB REPAIR PARTS AND REPAIRED PER EO 5394G176 AND DRAWING 165C34537.  (M)
